I’m a female, 28 years old, 10 months ago I had a blood tests and the LIPIDS Profile results were (Serum Total Cholesterol = 215, Serum Triglycerides = 62 , HDL = 64, LDL = 138, VLDL = 12), I didn’t take any medicines and my doctor recommended diet and weight loss.
7 months later (3 months ago) I had another blood tests and the LIPIDS Profile results were (Serum Total Cholesterol = 222, Serum Triglycerides = 48, HDL = 83, LDL = 129.4, VLDL = 9.6) and (TSH = 1.72, T3-Free = 3.2, T3-Total =84) and (VITAMIN B12 = 292), The doctor gave me these medicines (DELTAVIT -B12- 1000 MCG, Eltroxin 50, Inegy 10mg/20mg tablets) for a month.
But I noticed that I’m putting on weight even my daily diet/routine didn’t change and I’m exercising 3 times/week, my status is getting worse I’m more tired and I feel full even if I hadn’t a large meal after one hours I feel my stomach is full with food and desire to vomit but never did.
I had a blood tests 4 days ago I was shocked by the results and the LIPIDS Profile results were (Serum Total Cholesterol = 283, Serum Triglycerides = 127, HDL = 75, LDL = 183, VLDL = 25) and (TSH = 1.87, T3-Free = 2.7, T4-Free=1.0) and (VITAMIN B12 = 492).
I’m really confused what can cause my Cholesterol to get that high and make me to put on 10 kilograms in just 3 months? thank you!
for a woman of your age, its definitely abnormal to have such high cholesterol levels and sudden weight gain.
this may happen due to hormonal changes caused by endocrinal changes occuring in the body.
if you have a positive family history,then these levels will be on high range.
even if you dont have positive family history, u need to start on good cholesterol reducing tablets.
weight loss can be due to thyroid disturbances.
take iodine salts in large amount .
get a second opinion from a good endocrinologist.
It is Really Abnormal to have this increasing levels of CHolesterol and weight gain…
I think it is a hormonal disturbance either thyroid disorder,or poly cystic ovarian syndrome which will be diagnosed with thyroid profile tests and other hormonal tests and uterine / ovarian US .
as it seems there is something is increasing the sugar levels in ur blood…
check with a gynecologist too